# SDR SWAA021409

- Difficulty date: June 25, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 60,671 hours, 65,244 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: RD3018
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN, DECLARED EMERGENCY, DURING DESCENT NR 2 ENGINE OIL QUANTITY INDICATED ZERO, PRESS WAS DROPPING.  REMOVED AND REPLACED STUD ON OIL FILTER AND REMOVED AND REPLACED O-RINGS ON VENT ABOVE BANJO FITTINGS PER MM.
